T R A C K       P A P E R
ISSN:2394-3661 | Crossref DOI | SJIF: 5.138 | PIF: 3.854

International Journal of Engineering and Applied Sciences

(An ISO 9001:2008 Certified Online and Print Journal)

On The Negative Pell Equation

( Volume 4 Issue 7,July 2017 ) OPEN ACCESS

A.Vijayasankar, M.A.Gopalan, V.Krithika


The negative pell equation represented by the binary quadratic equation   is analyzed for its non-zero distinct integer solutions. A few interesting relations among the solutions are presented. Employing the solutions of the equation under consideration, the integer solutions for a few choices of hyperbola and parabola are obtained.

Paper Statistics:

Total View : 125 | Downloads : 116 | Page No: 11-14 |

Cite this Article:
Click here to get all Styles of Citation using DOI of the article.